Political Forums  

Go Back   Political Forums > The Unemployment Line

We appreciate your help

in keeping this site going.
Reply
 
Thread Tools Display Modes
  #31  
Old 04-29-2016, 04:08 PM
icenine's Avatar
icenine icenine is offline
Senior Member
 
Join Date: Oct 2011
Location: San Diego via Vermilion Ohio and Points Between
Posts: 11,251
Quote:
Originally Posted by Tom Joad View Post
You would know, being on that Retired Military/GS Gravy Train.
Yeah on same track as your state retirement train!
__________________
Never was there a time when I did not exist, nor you, nor in the future shall any of us cease to be.
Reply With Quote
  #32  
Old 04-29-2016, 04:10 PM
icenine's Avatar
icenine icenine is offline
Senior Member
 
Join Date: Oct 2011
Location: San Diego via Vermilion Ohio and Points Between
Posts: 11,251
Quote:
Originally Posted by BlueStreak View Post
I searched for info AFTER the doctor told me my blood sugar had become too high, AFTER I had been taking the statin for about a year.

No diabetes - statins - diabetes.

I simply searched "Statins side effects" and got many hits from various sources, including the pharma manufacturers themselves, yielding very similar results.

Statins drive up your sugar levels, regardless of what the doctor tells you.

I've also discovered, through experimentation, that reasonable exercise and proper diet do WAY more to correct these problems than the drugs do. Unfortunately, I'm a lazy man and I'm not very good at maintaining a consistent exercise regimen.......
Don't fuck around with diabetes Dave.

I take the medicine and still don't do what I'm supposed too, but trust me it is a killer.
__________________
Never was there a time when I did not exist, nor you, nor in the future shall any of us cease to be.
Reply With Quote
  #33  
Old 06-05-2016, 02:11 PM
merrylander's Avatar
merrylander merrylander is offline
Resident octogenarian
 
Join Date: May 2009
Location: Maryland
Posts: 20,856
Quote:
Originally Posted by barbara View Post
That's the trouble with drugs that are supposed to cure.... Sometimes the side effects are not worth it.

The cancer drug I'm on causes blood clots in the legs which I now have. I talked to the doc about stopping the cancer drug because the blood clots can be deadly. He told me the cancer can be deadly too.

I can't wait to retire and if it weren't for the fact that I'm not old enough for Medicare ....I would retire today.
Barbara they had Florence on Lovenox (inject-able blood thinner) to avoid blood clots - bloody expensive though.

Me doc says I am a survivor, Mum and older sister both made 90, maternal grandparents made it into their 90s, so I am probably stuck here for another five years but I would rather be with Florence.
Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


All times are GMT -5. The time now is 07:51 PM.



Powered by vBulletin® Version 3.8.6
Copyright ©2000 - 2017, Jelsoft Enterprises Ltd.